# SDR SWIA202156625

- Difficulty date: January 12, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* JOINT PLATE AT APPROXIMATELY FS562 BETWEEN STGR26L Â€“ STGR25L CORRODED   (C-CHECK) RO 3/4/2021   FOUND REMAINING MATERIAL TO BE OUT OF ALLOWABLE DAMAGE LIMITS. REMOVED AND INSTALLED NEW JOINT PLATE AT FS562 BETWEEN STR 26L AND 25L REF CRJ 900 SRM 51-42-22-001-001-A01 AND DWG# SH670-33750 REV Y. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH 51-900-1002-SKY, COMPLETED FORM M-337.
